×

zbMATH — the first resource for mathematics

Simultaneous approximation to algebraic numbers by elements of a number field. (English) Zbl 0317.10042

MSC:
11J68 Approximation to algebraic numbers
11J17 Approximation by numbers from a fixed field
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] LeVeque, W. J.: Topics in number theory. Reading, Mass.: Addison Wesley Publ. Co. 1955.
[2] Mahler, K.: Lectures on diophantine approximation. Notre Dame University. 1961. · Zbl 0158.29903
[3] Roth, K. F.: Rational approximations to algebraic numbers. Mathematika2, 1-20 (1955). · Zbl 0064.28501
[4] Schlickewei, H. P.: Diep-adische Verallgemeinerung des Satzes von Thue-Siegel-Roth-Schmidt (to appear). · Zbl 0333.10018
[5] Schmidt, W. M.: Simultaneous approximation to algebraic numbers by rationals. Acta Math.125, 189-201 (1970). · Zbl 0205.06702
[6] Schmidt, W. M.: Linear forms with algebraic coefficients. I. J. of Number Theory3, 253-277 (1971). · Zbl 0221.10034
[7] Schmidt, W. M.: Norm form equations. Annals of Mat.96, 526-551 (1972). · Zbl 0226.10024
[8] Schmidt, W. M.: Simultaneous Approximation to Algebraic Numbers by Algebraic Numbers in a given Number Field. Proceedings (1972) Number Theory Conference. Boulder, Colorado, 189-193.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.